Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 24, NWS Green Bay, WI

May 12, 2011Forest County, Marinette County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at May 12, 2011, 6:11 PM CDT for Forest County, Marinette County, Wisconsin. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2011, 6:11 PM CDT (23:11 UTC)
Expired
May 12, 2011, 7:00 PM CDT
In force
49 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Forest County, WI, Marinette County, WI

The radar

The Marquette radar (KMQT), 116 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 1:41 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2011-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 122 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2011-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
122 J/kg
Mixed-layer CIN
-257 J/kg
Mixed-layer LCL
929 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

336 
WUUS53 KGRB 122311
SVRGRB
WIC041-075-130000-
/O.NEW.KGRB.SV.W.0024.110512T2311Z-110513T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
611 PM CDT THU MAY 12 2011

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL FOREST COUNTY IN NORTHEAST WISCONSIN...
  NORTHWESTERN MARINETTE COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 700 PM CDT

* AT 608 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 8 MILES WEST OF GOODMAN...OR 19 MILES EAST OF
  CRANDON...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GOODMAN AND ARMSTRONG CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL. IF INDOORS...STAY AWAY FROM WINDOWS. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GREEN BAY.

&&

LAT...LON 4572 8844 4572 8824 4556 8824 4557 8854
      4573 8858 4572 8845
TIME...MOT...LOC 2311Z 253DEG 13KT 4563 8850
WIND...HAIL <50MPH 1.00IN

$$

KALLAS
3 follow-up statements
251 
WWUS53 KGRB 122329
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
629 PM CDT THU MAY 12 2011

WIC041-075-130000-
/O.CON.KGRB.SV.W.0024.000000T0000Z-110513T0000Z/
FOREST WI-MARINETTE WI-
629 PM CDT THU MAY 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
MARINETTE AND EAST CENTRAL FOREST COUNTIES UNTIL 700 PM CDT...

AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS 
STORM WAS LOCATED 10 MILES WEST OF GOODMAN...OR 20 MILES SOUTHWEST 
OF KINGSFORD...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  GOODMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL. IF INDOORS...STAY AWAY FROM WINDOWS. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4572 8824 4556 8824 4557 8844 4572 8851
      4572 8845
TIME...MOT...LOC 2329Z 253DEG 13KT 4565 8841
WIND...HAIL <50MPH 1.00IN

$$

KALLAS
350 
WWUS53 KGRB 122342
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
642 PM CDT THU MAY 12 2011

WIC041-122351-
/O.CAN.KGRB.SV.W.0024.000000T0000Z-110513T0000Z/
FOREST WI-
642 PM CDT THU MAY 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FOREST COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4572 8841 4572 8824 4556 8824 4556 8828
      4557 8842
TIME...MOT...LOC 2341Z 254DEG 12KT 4566 8835

$$

WIC075-130000-
/O.CON.KGRB.SV.W.0024.000000T0000Z-110513T0000Z/
MARINETTE WI-
642 PM CDT THU MAY 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
MARINETTE COUNTY UNTIL 700 PM CDT...

AT 638 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS 
STORM WAS LOCATED 6 MILES NORTHWEST OF GOODMAN...OR 17 MILES 
SOUTHWEST OF KINGSFORD...MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHWESTERN MARINETTE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL. IF INDOORS...STAY AWAY FROM WINDOWS. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4572 8841 4572 8824 4556 8824 4556 8828
      4557 8842
TIME...MOT...LOC 2341Z 254DEG 12KT 4566 8835
WIND...HAIL <50MPH 1.00IN

$$

KALLAS
740 
WWUS53 KGRB 122357
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
657 PM CDT THU MAY 12 2011

WIC075-130006-
/O.EXP.KGRB.SV.W.0024.000000T0000Z-110513T0000Z/
MARINETTE WI-
657 PM CDT THU MAY 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MARINETTE COUNTY
WILL EXPIRE AT 700 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM AS IT 
MOVES ACROSS NORTHERN SECTIONS OF MARINETTE COUNTY.

LAT...LON 4572 8841 4572 8824 4556 8824 4556 8828
      4557 8842
TIME...MOT...LOC 2356Z 254DEG 6KT 4567 8830

$$

KALLAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 3:03 PM CDT, 3 hours 8 minutes earlier.

Area forecast discussion, May 12, 3:03 PM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
303 PM CDT THU MAY 12 2011

.SHORT TERM...TONIGHT AND FRIDAY.

SURFACE LOW PRESSURE OVER WISCONSIN AND A PAIR OF 500MB LOWS
MOVING THE STATE LED TO CONTINUED POPS IN THE FORECAST THROUGH AT
LEAST FRIDAY.

THUNDERSTORMS DEVELOPED ACROSS THE SOUTHERN HALF OF THE STATE AND
MOVED NORTH-NORTHEAST EARLY THIS AFTERNOON. A WARM FRONT ACROSS
THE AREA THAT WAS MOVING NORTH COMBINED WITH HIGH MUCAPE VALUES
WILL RESULT IN CONTINUED THUNDERSTORM DEVELOPMENT. THOUGH SHEAR IS
NOT IMPRESSIVE...INSTABILITY MAY BE SUFFICIENT FOR SEVERE STORM
DEVELOPMENT THE REST OF THE AFTERNOON.

.LONG TERM...FRIDAY NIGHT THROUGH NEXT THURSDAY

A PAIR OF UPPER LOWS DUMB BELLING AROUND EACH OTHER BEFORE
CONSOLIDATING INTO ONE CENTER ARE THE MAIN WEATHER FEATURES
THROUGH MONDAY. THE PROXIMITY OF THE UPPER SYSTEMS WILL KEEP
SHOWERS IN THE FORECAST THROUGH SATURDAY NIGHT OR EARLY SUNDAY. THE
CLOUDS...NORTHEAST WINDS FROM THE COLD BAY AND LAKE AND SHOWERS
SHOULD MAKE FOR A CHILLY DAY SATURDAY WITH HIGHS IN THE 40S TO LOW
50S. THE SHOWERS SHOULD DIMINISH SATURDAY NIGHT OR SUNDAY MORNING.

THEN THE GFS AND GEM BRING A LARGE UPPER RIDGE INTO THE NORTHERN
GREAT LAKES SUNDAY WHICH WILL BRING DRY AND COOL WEATHER FOR
MONDAY THROUGH AT LEAST THURSDAY. THE ECMWF ALSO BRINGS IN UPPER
RIDGING EARLY IN THE WEEK BUT IS AT ODDS WITH THE OTHER MODELS IN
ROTATING A PIECE OF ENERGY AROUND THE UPPER LOW OVER THE OHIO
VALLEY BACK TO THE NORTHWEST DURING THE MIDDLE OF THE WEEK WHICH
WOULD BRING THE THREAT OF SHOWERS. WILL DISCOUNT THE ECMWF FOR NOW.

THE VERY DRY AIR SHOULD MAKE FOR LARGE DIURNAL TEMPERATURE
RANGES. LOWS SHOULD DROP INTO THE 30S IN MOST OF THE AREA MONDAY
THROUGH WEDNESDAY MORNINGS WITH 20S IN THE USUAL COLD PLACES. THIS
COULD PRODUCE FROST ON ONE OR MORE OF THOSE MORNINGS.
&&

.AVIATION...EXPECT SCATTERED THUNDERSTORMS THIS AFTERNOON INTO
EARLY EVENING WITH LARGE HAIL AND STRONG GUSTY WINDS...ALONG WITH
ISOLATED MVFR CIGS AND IFR VSBYS. EXPECT IFR CIGS AND VSBYS IN
STRATUS AND FOG OVERNIGHT...THEN VSBYS IMPROVING TO VFR WITH MVFR
STRATUS DURING THE MORNING ON FRIDAY. THUNDERSTORM CHANCES WILL
CONTINUE THROUGH FRIDAY.
&&

.MARINE...MARINE DENSE FOG ADVISORY FOR THE BAY AND NEARSHORE
WATERS OF LAKE MI. HIGHER DEW POINTS OVER THE COOL WATER CAUSING
VSBYS TO DROP ALONG THE SHORE. WILL NEED TO MONITOR FOR TRENDS THE
REST OF THE AFTERNOON INTO TONIGHT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MG/RDM
Hazardous weather outlook, May 12, 2:12 PM CDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
212 PM CDT THU MAY 12 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-131915-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
212 PM CDT THU MAY 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE
POSSIBLE THIS AFTERNOON AND EVENING. LOCALLY HEAVY RAINFALL MAY ALSO
ACCOMPANY ANY OF THE STORMS THIS AFTERNOON OR TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.

LMZ521-522-541>543-131915-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
212 PM CDT THU MAY 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT. SOME STORMS
COULD PRODUCE LARGE HAIL AND STRONG WIND GUSTS.

LOW VISIBILITY DUE TO FOG IS EXPECTED OVER THE LAKE AND BAY. A MARINE
DENSE FOG ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

SMALL CRAFT ADVISORIES ARE ANTICIPATED FOR THIS WEEKEND WITH
INCREASING NORTHEAST WIND.

In the hours before

Local storm report, May 12, 5:36 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
536 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             1 W APPLETON            44.26N 88.42W
05/12/2011  E0.25 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

&&
Local storm report, May 12, 5:39 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
539 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     HAIL             APPLETON                44.26N 88.40W
05/12/2011  E0.50 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

&&
Local storm report, May 12, 5:41 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
541 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             1 N APPLETON            44.27N 88.40W
05/12/2011  E0.88 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

            IN GRAND CHUTE.

&&
Local storm report, May 12, 5:55 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
555 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     HAIL             6 S OSHKOSH             43.92N 88.55W
05/12/2011  E0.25 INCH       WINNEBAGO          WI   PUBLIC

            HAIL WAS 0.25 TO 0.4 INCH DIAMETER.

&&
Special weather statement, May 12, 6:04 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
604 PM CDT THU MAY 12 2011

WIZ038-039-049-050-130000-
BROWN-CALUMET-MANITOWOC-OUTAGAMIE-
604 PM CDT THU MAY 12 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SOUTHEASTERN
OUTAGAMIE COUNTY TO NORTH CENTRAL CALUMET COUNTY...MOVING NORTHEAST
AT 20 MPH.

PENNY SIZE HAIL...WINDS 40 TO 45 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  DUNDAS...             WRIGHTSTOWN...        HOLLAND...
  FOREST JUNCTION...    WRIGHTSTOWN...        BRILLION...
  ASKEATON...           GREENLEAF...          WAYSIDE...
  MORRISON...           DE PERE...            SHIRLEY...
  LARK...               SHIRLEY...            ALLOUEZ...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

RDM
Special weather statement, May 12, 6:07 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
607 PM CDT THU MAY 12 2011

WIZ011>013-019-130000-
FLORENCE-FOREST-LANGLADE-NORTHERN MARINETTE COUNTY-
607 PM CDT THU MAY 12 2011

...STRONG THUNDERSTORMS MOVING ACROSS FAR NORTHEAST WISCONSIN...

AT 604 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CRANDON...AND A SECOND STRONG THUNDERSTORM
10 MILES SOUTHEAST OF CAVOUR. THESE STORMS WERE MOVING NORTHEAST AT
20 MPH.

PENNY SIZE HAIL...WINDS 40 TO 45 MPH...FREQUENT DOWNPOURS...ARE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  CRANDON...            ARGONNE...            LAONA...
  CAVOUR...             BLACKWELL...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

KALLAS

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 3:48 AM CDTMarine Dense Fog AdvisoryGRB27 hr
May 12, 3:32 PM CDTSevere Thunderstorm WarningGRBPortage, Waupaca43 min
May 12, 4:13 PM CDTSevere Thunderstorm WarningGRBOutagamie, Shawano, Waupaca62 min
May 12, 4:55 PM CDTSevere Thunderstorm WarningGRBMarathon50 min
May 12, 5:15 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln45 min
May 12, 5:16 PM CDTSevere Thunderstorm WarningGRBOutagamie40 min
May 12, 5:49 PM CDTAreal Flood AdvisoryGRBMarathon3 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.